MathSciNet Relay Station
MathSciNet bibliographic data
MR2558018 11Y60 (11F11 11M36 33C05 33E05)
Baruah, Nayandeep Deka; Berndt, Bruce C. Ramanujan's Eisenstein series and new hypergeometric-like series for $1/\pi\sp 2$. J. Approx. Theory 160 (2009), no. 1-2, 135–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement